CASIA OpenIR  > 09年以前成果
Edge theorem for MIMO systems
Wang, L; Wang, ZZ; Yu, WS; Zhang, L
2003-12-01
发表期刊IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS
卷号50期号:12页码:1577-1580
文章类型Article
摘要This brief studies robustness of multiple-input multiple output (MIMO) systems with parametric uncertainties, and establishes an MIMO version of the Edge Theorem. An illustrative example is presented.
关键词Edge Theorem Interval Polynomials Multiple-input Multiple Output (Mimo) Systems Polynomial Matrices Robustness Analysis Uncertain Systems
WOS标题词Science & Technology ; Technology
关键词[WOS]INTERVAL CONTROL-SYSTEMS ; ROBUST STABILITY ; NP-HARD ; MATRICES ; POLYNOMIALS ; PLANTS ; CHECK
收录类别SCI
语种英语
WOS研究方向Engineering
WOS类目Engineering, Electrical & Electronic
WOS记录号WOS:000188198500011
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9891
专题09年以前成果
作者单位1.Peking Univ, Dept Engn Sci & Mech, Ctr Syst & Control, Beijing 100871, Peoples R China
2.Chinese Acad Sci, Inst Automat, Lab Complex Syst & Intelligence Sci, Beijing 100080, Peoples R China
3.USN, Postgrad Sch, Dept Comp Sci, Monterey, CA 93943 USA
推荐引用方式
GB/T 7714
Wang, L,Wang, ZZ,Yu, WS,et al. Edge theorem for MIMO systems[J]. IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS,2003,50(12):1577-1580.
APA Wang, L,Wang, ZZ,Yu, WS,&Zhang, L.(2003).Edge theorem for MIMO systems.IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS,50(12),1577-1580.
MLA Wang, L,et al."Edge theorem for MIMO systems".IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS 50.12(2003):1577-1580.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, L]的文章
[Wang, ZZ]的文章
[Yu, WS]的文章
百度学术
百度学术中相似的文章
[Wang, L]的文章
[Wang, ZZ]的文章
[Yu, WS]的文章
必应学术
必应学术中相似的文章
[Wang, L]的文章
[Wang, ZZ]的文章
[Yu, WS]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。